# SDR FQAR2018060500030

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N924PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843286
- Aircraft time: 21,047 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086002
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, BOTH HAT CHANNELS IN THE RIGHT WING WERE FOUND TO BE CRACKED AT THE INBD END,
